# SDR FDEA200907132606

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53986321202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COROSION IN THE AREA OF ACCESS DOOR 312AR LOWER BEAM C 84-85, P 30-36 RT.  REPAIR PERFORMED BY BLEND OUT THE CORROSION , NDT FOR DAMAGE FREE CONDITION AND INSTALLING A REINFORCING ANGLE IAW RAS/EFW/9000202/2009 ISS. A, APPROVED BY EA 6-5310-129162.
